# SDR ERAA9527

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132EH
- Make and model: Bolkms BO105S
- Aircraft serial: 597
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vane
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 543 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST STAGE NOZZLE TRAILING EDGE VANES CRACKED.
